# SDR 08FDEA03105

- Difficulty date: July 28, 2008
- Submitted: July 31, 2008
- Operation: Air carrier
- Aircraft: N919FD
- Make and model: Boeing 757-200 SERIES
- Aircraft serial: 24636
- Aircraft time: 66,518 hours, 21,044 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Panel
- Part number: 146N5391U171
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT SIDE TRANSITION PANEL FROM BS 1200 TO BS 1310 HAS CORROSION.  CORROSION FOUND OUTSIDE ALLOWABLE LIMITS IN SRM.  PANEL REMOVED AND REPLACED IAW B757-200 SRM 51-10-02 AND SRM 51-40-02 REV 93.  REPAIR IS CLASSIFED AS MINOR PER GMM 6-2-100 CRITERIA.
